Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Orthogonal developments of functionals and related theorems in the Wiener space of functions of two variables

James Juei-Chin Yeh

Vol. 13 (1963), No. 4, 1427–1436
Mathematical Subject Classification
Primary: 46.20
Milestones
Received: 29 January 1963
Published: 1 December 1963
Authors
James Juei-Chin Yeh